# SDR USAA920070985

- Difficulty date: October 24, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 43,098 hours, 17,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N5160207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON CABIN INTERCOSTAL FILLER, BS 295 - BS 310.5, RBL 2, WL 208.  REPLACED CABIN INTERCOSTAL FILLER, BS 295 - BS 310.5, RBL 2, WL 208 IAW BOEING DRAWING 141N5160.
